Research Article
D∗-Local Functions in Ideal Spaces
* Corresponding author
Abstract
In this study, a novel operation is introduced, which creates a local function of A regard to I and τ respectively denoted as AD∗(I,τ)={y∈Y|V∩A∉I, for each V∈τD(y)} where τD(y)={V∈τD|y∈V}. We then look into some of the fundamental characteristics and attributes of AD∗(I,τ). Additionally, we look into an operator η: P(Y)→τ provides η(E)=Y−[Y−E]D∗ for all E∈P(Y). Then the closure operator clD∗(E)=ED∗∪E which forms the topology and the relation τD∗={V⊆Y|clD∗(Y−V)=Y−V}.
How to Cite
Y. Farhat, R. Ramesh, A. Varghese, V. Subramanian, D∗-Local Functions in Ideal Spaces, Int. J. Anal. Appl. 22 (2024), 102. https://doi.org/10.28924/2291-8639-22-2024-102
BibTeX
@article{Farhat2024,
author = {Farhat, Yasser and Ramesh, Rock and Varghese, Alphymol and Subramanian, Vadakasi},
title = {D∗-Local Functions in Ideal Spaces},
journal = {Int. J. Anal. Appl.},
volume = {22},
year = {2024},
pages = {102},
doi = {10.28924/2291-8639-22-2024-102}
}References
- [1] A. Al-Omari, T. Noiri, Local Closure Functions in Ideal Topological Spaces, Novi Sad J. Math. 43 (2013), 139–149.
- [2] D. Jankovic, T.R. Hamlett, New Topologies from Old via Ideals, Amer. Math. Mon. 97 (1990), 295–310. https://doi.org/10.1080/00029890.1990.11995593.
- [3] K.P. Hart, J.i. Nagata, J.E. Vaughan, Encyclopedia of General Topology, Elsevier, 2003.
- [4] M.V. Kumar, On δ-Open Sets in Topology, In Press.
- [5] K. Kuratowski, Topology: Volume I, Elsevier, 2014.
- [6] M.N. Mukherjee, B. Roy, R. Sen, On Extensions of Topological Spaces in Terms of Ideals, Topol. Appl. 154 (2007), 3167–3172. https://doi.org/10.1016/j.topol.2007.08.014.
- [7] P. Periyasamy, P. Rock Ramesh, δ-Local Closure Functions in Ideal Topological Spaces, Adv. Math., Sci. J. 9 (2020), 2379–2388. https://doi.org/10.37418/amsj.9.5.1.
- [8] N. Velicko, H-Closed Topological Spaces, Mat. Sb. (N.S.), 70 (1966), 98–112.
- [9] R. Vaidyanathaswamy, Set Topology, Courier Corporation, 1960.
- [10] R. Vaidyanathaswamy, The Localisation Theory in Set-Topology, Proc. Indian Acad. Sci.-Sect. A. 20 (1944), 51–61.